# SDR SIMA2861

- Difficulty date: October 12, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N971NA
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 017
- Aircraft time: 25,265 hours, 34,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD3127
- Part serial: 19862
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAW - DURING PS-2 INSPECTION, FOUND EMERGENCY FLOOR LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK AT 3WL IAW ATR AMM.  OPS CHECKED GOOD.  (X)
